Vomiting After Taking Medicine, Should You Take The Medicine Again?

Illustration of Vomiting After Taking Medicine, Should You Take The Medicine Again?
Illustration: Vomiting After Taking Medicine, Should You Take The Medicine Again? wikihow.com

Hello doctor, I want to ask, I took the drug ricovir 300mg, only one hour later I vomited because of a cough but the medicine didn’t come out, do I have to take the medicine again?

1 Answer:

Hello Siti, Thank you for the question.

If you experience vomiting after taking the drug for less than 3 hours, in general your metabolism and drug absorption have not occurred optimally so you are usually advised to take this drug again. Even if you don't see that the drug is coming out, but in order to maintain the effectiveness and stability of the drug in the blood, you should go back to taking the drug. If you have doubts, you should go back to consult the doctor who gave the drug.

Hope this information is helpful.

Dr. Aloisia

: by

Related Question

Causes Of Headaches, Blurred Vision And Nausea?

Causes Of Headaches, Blurred Vision And Nausea?

(1 year ago)

Hello doctor, I want to ask, I have had headaches for 2 days with my vision becoming blurred, even I sometimes get nauseous and often vomit, so I also often do not have an appetite...

Are Hemorrhoid Blood And Menstrual Blood The Same?

Are Hemorrhoid Blood And Menstrual Blood The Same?

(1 year ago)

Hello, I want to ask. Yesterday I heid on May 5 and until now on June 23, also he hasn’t done, huh? Before I had hemorrhoid and last week, every time you defecated, it bled. ...

A Boil On The Baby’s Head That Often Recurs Despite Being Treated?

A Boil On The Baby’s Head That Often Recurs Despite Being Treated?

(1 year ago)

Night. My child boils on the head of pus from 3 months to 8 months. This is allergic to me eating or what consumption. Uda k dsa closest detection of dust or sweat allergy. Lactacy...

Leave a Reply

Your email address will not be published. Required fields are marked *